# SDR NOCA16307

- Difficulty date: October 28, 2007
- Submitted: November 1, 2007
- Operation: Air carrier
- Aircraft: N768NA
- Make and model: Boeing 767-36N
- Aircraft serial: 29898
- Engine: Ge CF680
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT ENG HPSOV EICAS MESSAGE.  CREW FOLLOWED QRH AND TURNED OFF BLEED SWITCH.  CREW STATED THAT THE RIGHT PACK WAS INOP AFTER TURNING BLEED SWITCH OFF.  WITH BLEED ISSUE AND INOP PACK THE A/C CANNOT CONTINUE ETOPS A/C DIVERTING TO GANDER.  SDR REMAINS OPEN.
